Show simple item record

dc.contributor.authorLiang, Ziyang ( )
dc.contributor.authorJin, Taian ( )
dc.contributor.authorWang, Jiayi ( )
dc.contributor.authorShan, Yuan ( )
dc.date.accessioned2021-09-21T19:38:28Z
dc.date.available2021-09-21T19:38:28Z
dc.date.issued2020-03-12
dc.identifier.citationLiang, Z., Jin, T., Wang, J., & Shan, Y. (2020). Linearization of multi-frequency quasi-periodically forced circle flows beyond Brjuno condition. Electronic Journal of Differential Equations, 2020(22), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14526
dc.description.abstractIn this article, we considered the linearization of analytic quasi-periodically forced circle flows. We generalized the rotational linearization of systems with two-dimensional base frequency to systems with any finite dimensional base frequency case. Meanwhile, we relaxed the arithmetical limitations on the base frequencies. Our proof is based on a generalized Kolmogorov–Arnold–Moser (KAM) scheme.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectLinearizationen_US
dc.subjectQuasi-periodically forced circle flowen_US
dc.subjectLiouvillean frequencyen_US
dc.titleLinearization of multi-frequency quasi-periodically forced circle flows beyond Brjuno conditionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record